Fekete-Szegö Problem for Certain Classes of Analytic Functions Associated with Petal Type Domain and Modified Sigmoid Function

Main Article Content

Sunday Oluwafemi Olatunji Hemen Dutta

Abstract

In this work, the authors studied the Fekete-Szegö problems for certain classes of analytic functions associated with petal type domain and modified sigmoid function. The initial coefficient bounds have been obtained and discussed the relevant connection to Fekete-Szegö inequalities. The results give birth to some corollaries.

Keywords

Article Details

How to Cite
Olatunji, S., & Dutta, H. (2019). Fekete-Szegö Problem for Certain Classes of Analytic Functions Associated with Petal Type Domain and Modified Sigmoid Function. Science & Technology Asia, 24(4), 144-152. Retrieved from https://www.tci-thaijo.org/index.php/SciTechAsia/article/view/185469
Section
Articles